MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST; PROSTHESIS, TRACHEAL, EXPANDABLE

ATRIUM MEDICAL CORPORATION ICAST; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 85444
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
The stent came off of balloon after inserted into pt.Stent and balloon were retrieved and returned to sterile field.

Brand Name
ICAST
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
5 wentworth dr
hudson NH 03051
MDR Report Key6935532
Report Number6935532
Device Sequence Number461306
Product Code JCT
UDI-Device Identifier00650862854442
UDI-Public(01)00650862854442(17)200322
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2017
Report Date (Section F) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/22/2020
Device Model Number85444
Device Catalogue Number85444
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer09/07/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight79
Date Report Sent to FDA09/07/2017